| Title:
|
On $x$-operators in an arbitrary semigroup (English) |
| Author:
|
Pilecka-Oborska, Barbara |
| Author:
|
Serafin, Stanisław |
| Language:
|
English |
| Journal:
|
Archivum Mathematicum |
| ISSN:
|
0044-8753 (print) |
| ISSN:
|
1212-5059 (online) |
| Volume:
|
21 |
| Issue:
|
1 |
| Year:
|
1985 |
| Pages:
|
13-22 |
| . |
| Category:
|
math |
| . |
| Keyword:
|
general closure operator; closure operator; modification of a closure operator; semigroup; left (right) partial x-operator in a semigroup; partial x-operator in a semigroup; x-extension (left, right) of a partial x-operator (left, right) |
| MSC:
|
06A15 |
| MSC:
|
20M12 |
| idZBL:
|
Zbl 0581.20061 |
| idMR:
|
MR818303 |
| . |
| Date available:
|
2008-06-06T06:14:14Z |
| Last updated:
|
2012-05-09 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/107211 |
| . |
| Reference:
|
[1] L. Skula: On extensions of partial x-operators.Czechoslovak Mathematical Journal, 26 (191) 1976, Praha, (p. 477-505). MR 0414765 |
| . |